# SDR UALA2012101705945

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,677 hours, 11,044 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTIVE EXISTING FAULT: TANK WIRING HORIZ STAB HI Z LOW RESISTANCE CTR TO SHIELD.  MAINT MSG 28083.  FOUND REF A-CHECK JIC 800008400 ITEM 3.  REMOTE ELEX UNIT CARD A1 HAS BEEN REPLACED, NO HELP.
